The Stacks Project


Bibliography item: ph

authorGoodwillie, T. G. and Lichtenbaum, S.
titleA cohomological bound for the $h$-topology
year2001
typearticle
issn0002-9327
urlhttp://muse.jhu.edu/journals/american_journal_of_mathematics/v123/123.3goodwillie.pdf
journalAmer. J. Math.
number3
volume123
pages425–443

BibTeX code

You can use the following code to cite this item yourself.

@article{ph,
  author = {Goodwillie, T. G. and Lichtenbaum, S.},
  title = {A cohomological bound for the {$h$}-topology},
  year = {2001},
  issn = {0002-9327},
  url = {http://muse.jhu.edu/journals/american_journal_of_mathematics/v123/123.3goodwillie.pdf},
  journal = {Amer. J. Math.},
  number = {3},
  volume = {123},
  pages = {425--443},
}